Tricor and Depression

Tricor and Depression: Summary

For people taking Tricor, a possible side effect is depression. However, because this side effect occurs rarely (in less than 1 percent of people taking the drug), it is difficult to know whether Tricor actually causes the depression. If you notice any depression symptoms while taking Tricor, talk with your healthcare provider. He or she may recommend adjusting the Tricor dosage or switching to another cholesterol medication.
 
Healthy Pet, Healthy You

Tricor Medication

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.